Agenda – 12 Day Training Restoration Movement – Strategic Planning – Outreach Day 12

- (1) From 7:00 8:00 Breakfast time
- **(2)** From 9:00 9:15
 - Welcome
 - Prayer
- A. Scripture Songs Lusaka Team Introduce <u>Video 1</u>

 Duration: <u>10</u> min Make sure the people sing and learn

 https://144000teachers.org/movement2/#1629503458145-35eac6df-0f2e
- Outreach Methods Sis. Odette Duration: <u>5</u> min https://144000teachers.org/movement2/#1629503458145-35eac6df-0f2e
- (3) From 9:15 9:25
- B. Video 2. Workshop I Plan of Action
 Introduce Video 2 Duration: 17 min Make an appeal for
 Baptism Duration: 3 min Brothers Amos Songwe
 https://144000teachers.org/movement2/#1629503458145-35eac6df-0f2e
- **(4)** From 9:25 10:15
- C. Video 3. Workshop II Strategic Planning
 Introduce <u>Video 3</u> Duration: <u>52</u> min
 https://144000teachers.org/movement2/#1629503458145-35eac6df-0f2e
- **(5)** From 10:15 11:00
- D. Video 4. Workshop III Strategic Planning
 Introduce <u>Video 4</u> Duration: <u>47</u> min
 https://144000teachers.org/movement2/#1629503458145-35eac6df-0f2e
- **(7)** From 11:00 11:05
- E. Video 5. Workshop IV Strategic Planning
 Introduce <u>Video 5</u> Duration: <u>5</u> min
 https://144000teachers.org/movement2/#1629503458145-35eac6df-0f2e

From 11:05 - 11:15 - 10 min - Break

(8) From 11:15 – 12:10

Discussion – Questions – <u>Videos 2 to 5</u> – <u>55</u> min Help Nations Represented to prepare a Strategic Planning To Set up Health Center in Every Country

11:15 am - 12:10 pm

Chaired by: Brothers Amos

Assisted by: Lifestyle Educators from 144000teachers Discuss the Main Subjects – Ex. Health Centers Planning

https://144000teachers.org/movement2/#1629503458145-35eac6df-0f2e

(9) From 12:10 – 13:00

F. V6. Workshop V – Business – Budget

Introduce <u>Video 6</u>
Duration: 50 min

https://144000teachers.org/movement2/#1629503458145-35eac6df-0f2e

(10) From 13:00 – 14:00

Discussion – Questions – Video 6 – 60 min Help Nations Represented to prepare a Budget: To Set up Health Center in Every Country

13:00 pm – 14:00 pm

Chaired by: Brothers Amos

Assisted by: Lifestyle Educators from 144000teachers Discuss the Main Subjects – **Ex. Business** – **Budget** - **Cost**

https://144000teachers.org/movement2/#1629503458145-35eac6df-0f2e

<u>Prayer</u> <u>Recess – Lunch</u> <u>14:00 – 16:00</u>

- **(11)** From 16:00 16:45
 - G. Scripture Songs Testimonies
 - Prayer
 - Songs Video 1 Duration: 20 minutes

https://144000teachers.org/movement2/#1629503458145-35eac6df-0f2e

• **Testimonies** – Invite nation participants who have set up a Health Center in their own country – Zambia, Tanzania, Tunisia, Malawi, Madagascar

- **(12)** From 16:45 17:00
 - G. V7. Workshop VI Court of Law

Introduce <u>Video 7</u>
Duration: 15 min

https://144000teachers.org/movement2/#1629503458145-35eac6df-0f2e

(13) From 17:00 – 17:50

H. V8. Workshop VII – Self-Represented Litigant

Introduce <u>Video 8</u>
Duration: <u>50</u> min

https://144000teachers.org/movement2/#1629503458145-35eac6df-0f2e

From 17:50 - 18:00 - 10 min - Break

Discussion – Questions – <u>50</u> min

Prepare the Participants for the next session:

Standing on Trial for your Beliefs

18:00 pm - 18:50 pm

Chaired by: Brothers Amos – Brother Edwin Assisted by: Lifestyle Educators 144000teachers

https://144000teachers.org/movement2/#1629503458145-35eac6df-0f2e

(12) From 18:50 – 19:00

I. Appeal for Baptism - Duration: 10 min

Prayer Baptism